MAUDE Adverse Event Report: PHYSIO-CONTROL, INC. - 3015876 LIFEPAK® 12 DEFIBRILLATOR/MONITOR SERIES; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

PHYSIO-CONTROL, INC. - 3015876 LIFEPAK® 12 DEFIBRILLATOR/MONITOR SERIES; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Catalog Number 99400-002505
Medical Device Problem Code Energy Output Problem (1431)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 12/12/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Physio-control evaluated the customer's device and verified the reported issue.Physio replaced the device's therapy pcb assembly to resolve the reported issue.After completing other unrelated repairs, proper device operation was observed through functional and performance testing.The device was returned to the customer for use.Physio-control further evaluated the removed therapy pcb assembly and determined that the cause of the reported issue was due to an out of tolerance resistor, designator r1.
 
Event or Problem Description
The customer contacted physio-control to report a non-critical issue with their device.There was no patient use associated with the reported event.Upon evaluation of the customer's device, physio-control observed that the device delivered 207 joules at a selected energy level of 100 joules.As a result, the incorrect defibrillation therapy may be delivered to a patient, if it was needed.
 
Additional Manufacturer Narrative
The initial medwatch report indicates: event date ¿ 12/12/2018.Of the initial medwatch report should indicate: event date ¿ 01/04/2019.
 
Event or Problem Description

Brand Name
LIFEPAK® 12 DEFIBRILLATOR/MONITOR SERIES
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
MDR Report Key8278344
Report Number0003015876-2019-00139
Device Sequence Number19214303
Product Code MKJ
UDI-Device Identifier00885074269252
UDI-Public00885074269252
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K102972
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number99400-002505
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/18/2018
Initial Date Received by Manufacturer 01/04/2019
Supplement Date Received by Manufacturer01/20/2019
Initial Report FDA Received Date01/25/2019
Supplement Report FDA Received Date02/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1